On star polynomials of complements of graphs

E. J. Farrell Department of Mathematics, The University of the West Indies C. M. De Matas Department of Mathematics, The University of the West Indies

TBD mathscidoc:1701.332678

Arkiv for Matematik, 26, (1), 185-190, 1986.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:27 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{e.1986on,
  title={On star polynomials of complements of graphs},
  author={E. J. Farrell, and C. M. De Matas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527102216487},
  booktitle={Arkiv for Matematik},
  volume={26},
  number={1},
  pages={185-190},
  year={1986},
}
E. J. Farrell, and C. M. De Matas. On star polynomials of complements of graphs. 1986. Vol. 26. In Arkiv for Matematik. pp.185-190. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203527102216487.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved